Formal solutions of nonlinear first order totally characteristic type PDE with irregular singularity
Annales de l'Institut Fourier, Volume 51 (2001) no. 6, p. 1599-1620

In this paper, we calculate the formal Gevrey index of the formal solution of a class of nonlinear first order totally characteristic type partial differential equations with irregular singularity in the space variable. We also prove that our index is the best possible one in a generic case.

Dans cet article, nous calculons l'indice Gevrey des solutions formelles (avec des conditions initiales données) d'une certaine classe d'équations aux dérivées partielles non linéaires du premier ordre, du type totalement caractéristique et ayant une singularité irrégulière en la variable spatiale. Nous montrons également que l'indice obtenu est génériquement optimal.

DOI : https://doi.org/10.5802/aif.1867
Classification:  35A07,  35A10,  35A20
Keywords: formal solution, totally characteristic PDF, Gevrey index
@article{AIF_2001__51_6_1599_0,
     author = {Chen, Hua and Luo, Zhuangchu and Tahara, Hidetoshi},
     title = {Formal solutions of nonlinear first order totally characteristic type PDE with irregular singularity},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {6},
     year = {2001},
     pages = {1599-1620},
     doi = {10.5802/aif.1867},
     zbl = {0993.35003},
     mrnumber = {1871282},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2001__51_6_1599_0}
}
Chen, Hua; Luo, Zhuangchu; Tahara, Hidetoshi. Formal solutions of nonlinear first order totally characteristic type PDE with irregular singularity. Annales de l'Institut Fourier, Volume 51 (2001) no. 6, pp. 1599-1620. doi : 10.5802/aif.1867. http://www.numdam.org/item/AIF_2001__51_6_1599_0/

[1] C. Camacho; P. Sad Invariant varieties through singularities of holomorphic vector fields, Annals of Math., Tome 115 (1982) | MR 657239 | Zbl 0503.32007

[1] H. Chen; H. Tahara On the holomorphic solution of non-linear totally characteristic equations (To appear in Mathematische Nachrichten, Germany) | Zbl 1017.35006

[2] H. Chen; H. Tahara On totally characteristic type non-linear partial differential equations in the complex domain, Publ. RIMS, Kyoto Univ., Tome 26 (1999), pp. 621-636 | Article | MR 1719863 | Zbl 0961.35002

[3] H. Chen; Z. Luo On the holomorphic solution of nonlinear totally characteristic equations with several space variables (Preprint) | Zbl 1003.35005

[4] R. Gérard; H. Tahara Nonlinear singular first order partial differential equations of Briot-Bouquet type, Proc. Japan Acad., Tome 66 (1990), pp. 72-74 | Article | MR 1051596 | Zbl 0711.35034

[5] R. Gérard; H. Tahara Holomorphic and singular solution of nonlinear singular first order partial differential equations, Publ. RIMS, Kyoto Univ., Tome 26 (1990), pp. 979-1000 | Article | MR 1079905 | Zbl 0736.35022

[6] R. Gérard; H. Tahara Singular nonlinear partial differential equations, Vieweg, Aspects of Mathematics, Tome E 28 (1996) | MR 1757086 | Zbl 0874.35001

[7] R. Gérard; H. Tahara Formal power series solutions of nonlinear first order partial differential equations, Funkcial. Ekvac., Tome 41 (1998), pp. 133-166 | MR 1627341 | Zbl 02112668

[8] S. Ouchi Formal solutions with Gevrey type estimates of nonlinear partial differential equations, J. Math. Sci. Univ. Tokyo, Tome 1 (1994), pp. 205-237 | MR 1298544 | Zbl 0810.35006

[9] A. Shirai Maillet type theorems for nonlinear partial differential equations and the Newton polygons (Preprint) | MR 1828970 | Zbl 0995.35002

[10] E. T. Whittaker; G. N. Watson A course of modern analysis, Cambridge Univ. Press (1958) | MR 1424469

[11] H. Yamazawa Newton polyhedrons and a formal Gevrey space of double indices for linear partial differential operators, Funkcial. Ekvac., Tome 41 (1998), pp. 337-345 | MR 1676878 | Zbl 02112680